# SDR AALA202404153440

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 20,978 hours, 8,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM DURING CRUISE THAT CLEARED ON ITS OWN WITHIN A FEW SECONDS. MAINTENANCE PERFORMED A BITE TEST OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED PER AMM 26-17-00.
